Pennsylvania, 2010Damaging Winds in Pennsylvania, June 23, 2010
June 23, 2010 · NWS CTP · 3 events in 1 county or zone
An isolated severe thunderstorm produced wind damage around Johnstown in Cambria County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An isolated severe thunderstorm produced wind damage around Johnstown in Cambria County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 23, 2:38 PM EST, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 23, 2:38 PM EST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
338 PM EDT WED JUN 23 2010
.SYNOPSIS...
A WEAK RIDGE OF HIGH PRESSURE WILL SLIDE ACROSS CENTRAL
PENNSYLVANIA TODAY...BRINGING ABUNDANT SUNSHINE AND HOT
TEMPERATURES. AN APPROACHING FRONT WILL MOVE TOWARD THE AREA
TONIGHT...ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. THE COLD FRONT
WILL SLIDE SOUTHEAST THROUGH THE REGION DURING THE DAY THURSDAY
FOLLOWED BY SLIGHTLY COOLER...BUT MUCH LESS HUMID CONDITIONS FOR
FRIDAY AND SATURDAY. HEAT AND HUMIDITY WILL INCREASE ONCE AGAIN
SUNDAY INTO MONDAY...ALONG WITH A CHANCE OF MAINLY AFTERNOON
SHOWERS AND THUNDERSTORMS.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AGAIN THE BIG QUESTION CENTERS ON CONVECTIVE POTENTIAL. TODAY WE
HAVE A DIFFERENT INHIBITING MECHANISM THAN YESTERDAY'S SLOW TO
CLEAR CLOUD COVER. TODAY IT IS VERY WARM MID LEVEL TEMPS AND
UNIMPRESSIVE LAPSE RATES.
WE DO HAVE A DYING MCS MOVING OUT OF LOWER MICHIGAN TWD NW OHIO
AND THE AREA OF STRONGEST DESTABILIZATION...BUT IT IS SHOWING THE
NORMAL SIGNS OF DECAY MOST MCS'S SHOW AT THIS TIME OF DAY.
SPC HAS MUCH OF THE FCST AREA UNDER A MODERATE RISK IN
ANTICIPATION OF CONVECTION REFIRING AND RACING EAST THRU NWRN PA
THIS EVENING AND OVERNIGHT.
MESO ANAL AT MID DAY SHOWS CAPES EXCEEDING 1000J FROM WESTERN PA
WESTWARD INTO THE OH VALLEY. BEST MOISTURE CONVERGENCE EXTENDS
FROM SRN MI INTO CENTRAL OHIO. THERE IS STILL A BIT OF CONVECTIVE
DEBRIS IN THESE AREAS...BUT THE CHANGE IN CAPE OVER THE LAST FEW
HOURS SUGGESTS ATMOS IS REBOUNDING AND IT STANDS A GOOD CHANCE OF
BEING THE GENESIS REGION FOR THE EXPECTED NEW AFTERNOON
CONVECTION...WHICH IS THEN EXPECTED TO MOVE OUR WAY.
WITH A BAND OF STRONG MID LEVEL WINDS SLIDING OVER THE REGION INTO
THE EVENING HOURS...AGREE THERE WILL BE A HIGH POTENTIAL FOR
DAMAGING WIND GUSTS AS CONVECTION ORGANIZES AND RACES
EAST...PROBABLY AS A BOW ECHO/DERECHO FEATURE...WITH ISOLATED
SUPERCELLS POSSIBLE AHEAD OF THE MAIN LINE OF STORMS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THURSDAY WILL FEATURE THE COLD FRONT FINALLY PASSING. DOUBT THAT
CONVECTION WILL BE AS WIDESPREAD A THREAT AS IT WILL BE LATER
TODAY AND THIS EVENING. SREF'S SHOW CAPES REBOUNDING EARLY BUT THE
BEST INSTABILITY RAPIDLY SINKS SOUTH AND EAST AS THE NW FLOW
ADVECTS SLIGHTLY COOLER AND EVENTUALLY DRIER AIR INTO THE REGION.
THINK THAT THE BEST CHANCE OF SEVERE IF WE HAVE ANY WILL BE OVER
ABOUT THE SERN 1/3 OR SO OF THE FCST AREA...DEPENDING ON THE EXACT
TIMING OF THE COLD FRONT.
STILL LOOKS TO BE A VERY WARM TO HOT DAY...WITH TEMPS IN THE 80S
AND 90S FROM NW TO SE. HUMIDITY WILL BEGIN TO DROP OFF...BUT MUCH
OF THE DAY WILL REMAIN UNCOMFORTABLE UNTIL THE DRIER AIR STARTS TO
ARRIVE IN ERNEST LATER IN THE DAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
SLIGHTLY COOLER AND LESS HUMID CONDITIONS WILL PREVAIL ACROSS THE
REGION THU NIGHT INTO SAT. WAS THINKING YESTERDAY THAT SAT WOULD
BE MAINLY DRY...WITH THE MAIN ACTION WITH THE NEXT FRONT BEING
ON SUNDAY AND MONDAY. NOW IT LOOKS LIKE THERE COULD BE A FEW
SHOWERS AND STORMS SAT AFT. SINCE THIS IS SEVERAL DAYS OUT...
I JUST PUT SOME SLIGHT CHC POPS IN FOR FAR NORTHERN PA.
STILL LOOKING AT DRY WEATHER AFTER TUE...WITH NW FLOW. STILL THINK
MODELS OVERDOING THE PUSH OF COLD AIR AND THE UPPER LVL TROUGH
BEING TOO AMPLIFIED...BUT LEFT CHC OF SHOWERS IN FOR MONDAY NIGHT
AND TUE.
SOME AREAS ACROSS N PA FELT THE EARTHQUAKE IN EASTERN CANADA.
REFER TO EQRCTP PRODUCT FOR DETAILS.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
VFR CONDITIONS WILL PERSIST ACROSS ALL AIRFIELDS THROUGH THE
AFTERNOON UNDER SCATTERED HIGH AND MID CLOUDS. A COLD FRONT WILL
APPROACH FROM THE WEST TONIGHT. THERE IS A HIGH PROBABILITY FOR
SCATTERED THUNDERSTORMS TO DEVELOP ACROSS THE REGION AHEAD OF THIS
FRONT THIS EVENING...ESPECIALLY OVER THE NORTHERN MOUNTAINS. THESE
SHOWERS AND TSTORMS WILL CONTINUE THROUGH THE OVERNIGHT
HOURS...ESPECIALLY IN THE NORTHERN HALF OF THE STATE. AS A RESULT
THERE WILL BE LOCALIZED REDUCTIONS TO MVFR AND IFR IN HEAVY
DOWNPOURS AND TSTORMS...BUT CONDITIONS WILL BE MAINLY VFR.
WIND SHEAR WILL BE A FACTOR TONIGHT AS AN 850 JET SWINGS THROUGH THE
REGION. SHOWERS AND POSSIBLY SOME EMBEDDED TSTORMS MAY LINGER ACROSS
PARTS OF THE REGION BEHIND TONIGHT'S MORE SIGNIFICANT LINE OF
STORMS. THEREFORE... THERE COULD BE LOCALIZED AND TEMPORARY
REDUCTIONS IN VISIBILITY...BUT PREDOMINANTLY VFR CONDITIONS SHOULD
PREVAIL FOR THE MAJORITY OF THE DAY.
OUTLOOK...
THU...VFR WITH AREAS OF MVFR IN SCTD SHRA/TSRA.
FRI-SAT...VFR.
SUN-MON...MAINLY VFR WITH MVFR POSS IN SCTD SHRA/TSRA.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...MARTIN
AVIATION...LA CORTE/KOZAR
Hazardous weather outlook, Jun 23, 4:35 AM EST, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 AM EDT WED JUN 23 2010
PAZ006-010>012-017>019-024>028-033>035-037-041-042-045-046-049>053-
058-240945-
POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
SCHUYLKILL-
535 AM EDT WED JUN 23 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
CENTRAL PENNSYLVANIA FROM LATE THIS EVENING INTO EARLY THURSDAY...
A WARM FRONT...EXTENDING FROM THE MIDWEST INTO CENTRAL
PENNSYLVANIA...WILL ACT AS A PATHWAY FOR A RATHER LARGE COMPLEX
OF STRONG TO SEVERE THUNDERSTORMS TO DEVELOP AND RACE EAST LATE
TODAY AND TONIGHT.
THE MAIN SEVERE WEATHER THREAT WILL BE IN THE FORM OF ONE OR MORE
EXTENSIVE SWATHS OF DAMAGING THUNDERSTORM STRAIGHTLINE WINDS IN
EXCESS OF 60 MPH.
IN ADDITION...NEARLY CONTINUOUS LIGHTNING AND LOCALLY VERY HEAVY
RAIN OF 1 TO 2 INCHES FALLING WITHIN THE PERIOD OF JUST AN HOUR IS
POSSIBLE TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION DURING THE DAY
THURSDAY. HOWEVER...THE PASSAGE OF THE FRONT PRIOR TO THE TIME OF
MAXIMUM AFTERNOON HEATING WILL LIMIT THE EXTENT AND INTENSITY OF
ANY THUNDERSTORMS THAT DO FORM.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS...PLEASE RELAY REPORTS OF SEVERE WEATHER...INCLUDING
WIND DAMAGE...MEASURED GUSTS IN EXCESS OF 50 MPH...AND HAIL OVER
DIME SIZE...TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.
PAZ036-056-057-059-063>066-240945-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
535 AM EDT WED JUN 23 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT AND
EARLY THURSDAY MORNING...
A WARM FRONT...DEVELOPING FROM THE MIDWEST INTO THE SUSQUEHANNA
VALLEY LATE TODAY AND TONIGHT...WILL ACT AS A PATHWAY FOR A
RATHER LARGE COMPLEX OF STRONG TO SEVERE THUNDERSTORMS TO RACE
EAST THROUGH WESTERN AND CENTRAL PENNSYLVANIA TONIGHT. THE STORMS
MAY REACH THE LOWER SUSQUEHANNA VALLEY WELL AFTER MIDNIGHT
TONIGHT.
THE MAIN SEVERE WEATHER THREAT WILL BE IN THE FORM OF LOCALIZED...
DAMAGING THUNDERSTORM STRAIGHTLINE GUSTS IN EXCESS OF 60 MPH.
IN ADDITION...NEARLY CONTINUOUS LIGHTNING AND LOCALLY VERY HEAVY
RAIN OF 1 TO 2 INCHES FALLING WITHIN THE PERIOD OF JUST AN HOUR IS
POSSIBLE DURING THE PREDAWN HOURS OF THURSDAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE WILL STILL BE A CHANCE OF STRONG TO SEVERE STORMS DURING
THE EARLY TO MID AFTERNOON HOURS THURSDAY AS A RELATIVELY STRONG
COLD FRONT PUSHES SOUTHEAST ACROSS THE AREA...AND INTERACTS WITH
THE HOT AND HUMID AIRMASS.
IN ADDITION...THE COMBINATION OF TEMPERATURES IN THE LOWER TO
MID 90S WITH HIGH HUMIDITY LEVELS THIS AFTERNOON AND AGAIN ON
THURSDAY...WILL RESULT IN HEAT INDEX VALUES APPROACHING 100
DEGREES FOR SEVERAL HOURS BOTH AFTERNOONS. SHOULD IT BECOME MORE
APPARENT THAT HEAT INDICES WILL EXCEED 100 DEGREES FOR UP TO
SEVERAL HOURS EITHER AFTERNOON...A HEAT ADVISORY WOULD BE ISSUED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND THURSDAY.
PAZ004-005-240945-
WARREN-MCKEAN-
535 AM EDT WED JUN 23 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS FAR
NORTHWESTERN PENNSYLVANIA LATE TODAY AND TONIGHT...
A WARM FRONT...EXTENDING FROM THE MIDWEST INTO NORTHWESTERN
PENNSYLVANIA...WILL ACT AS A PATHWAY FOR A RATHER LARGE COMPLEX OF
STRONG TO SEVERE THUNDERSTORMS TO DEVELOP AND RACE EAST LATE TODAY
AND TONIGHT.
THE MAIN SEVERE WEATHER THREAT WILL BE IN THE FORM OF ONE OR MORE
EXTENSIVE SWATHS OF DAMAGING THUNDERSTORM STRAIGHTLINE WINDS IN
EXCESS OF 60 MPH. HOWEVER...THE CLOSE PROXIMITY OF THE WARM FRONT
AND FAVORABLE VERTICAL WIND SHEAR PROFILE WILL LEAD TO THE
POTENTIAL FOR ISOLATED TORNADOES IN THE STRONGER AND MORE
PERSISTENT THUNDERSTORMS THAT FORM AHEAD OF THE LARGER COMPLEX OF
STORMS.
IN ADDITION...NEARLY CONTINUOUS LIGHTNING AND LOCALLY VERY HEAVY
RAIN OF 1 TO 2 INCHES FALLING WITHIN THE PERIOD OF JUST AN HOUR IS
POSSIBLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS...PLEASE RELAY REPORTS OF SEVERE WEATHER... INCLUDING
WIND DAMAGE...MEASURED GUSTS IN EXCESS OF 50 MPH...AND HAIL OVER
DIME SIZE...TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.
LAMBERT
In the hours before
Special weather statement, Jun 23, 5:13 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT WED JUN 23 2010
PAZ004-005-010-017-232315-
CLEARFIELD PA-ELK PA-MCKEAN PA-WARREN PA-
613 PM EDT WED JUN 23 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK...NORTH CENTRAL
CLEARFIELD...SOUTHERN WARREN AND SOUTHWESTERN MCKEAN COUNTIES
THROUGH 715 PM EDT...
AT 608 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR
TITUSVILLE...TO TIONESTA...TO 6 MILES NORTHEAST OF FRYBURG...MOVING
RAPIDLY TO THE EAST AT 50 MPH.
THESE STORMS MAY PRODUCE WIND GUSTS TO 50 MPH ALONG WITH
PEA SIZE HAIL. A 15 TO 30 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS.
THESE STORMS WILL BE NEAR TIDIOUTE AROUND 620 PM...CHAPMAN STATE
PARK AROUND 630 PM...SHEFFIELD AROUND 640 PM...WETMORE AROUND 650
PM...KANE AROUND 700 PM AND MEDIX RUN AROUND 710 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 66...STATE ROAD 120...STATE ROAD 255.
LAT...LON 4178 7963 4176 7870 4145 7842 4141 7843
4139 7837 4120 7828 4126 7875 4137 7896
4135 7909 4145 7908 4146 7899 4144 7897
4162 7896 4162 7958 4170 7963
FORECASTER: LAMBERTSpecial weather statement, Jun 23, 5:35 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
635 PM EDT WED JUN 23 2010
PAZ010-011-017>019-024>026-033-034-232345-
BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-ELK PA-
HUNTINGDON PA-NORTHERN CENTRE PA-SOMERSET PA-SOUTHERN CENTRE PA-
635 PM EDT WED JUN 23 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES
BETWEEN 645 PM EDT AND 745 PM EDT...BLAIR...CAMBRIA...CLEARFIELD...
NORTH CENTRAL BEDFORD...NORTHEASTERN SOMERSET...NORTHWESTERN
HUNTINGDON...SOUTH CENTRAL CAMERON...SOUTHERN ELK AND WESTERN
CENTRE...
AT 630 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BROOKVILLE TO PUNXSUTAWNEY TO INDIANA TO LATROBE...MOVING EAST AT 45
MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS...CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
VERY HEAVY RAIN OF 1 TO 2 INCHES WILL FALL FROM SOME OF THESE
STORMS...ESPECIALLY TO THE SOUTH OF INTERSTATE 80...INCLUDING THE
THE BURNSIDE...JOHNSTOWN...EBENSBURG...ALTOONA AND TYRONE AREAS.
THIS HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THESE STORMS WILL BE NEAR BROCKPORT...VINTONDALE...BELSANO...AND
NORTHERN CAMBRIA AROUND 650 PM...BRANDY CAMP...WESTMONT...VINCO...
AND PATTON AROUND 700 PM...FORCE AND WILMORE AROUND 710 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 97 AND 142...I-99 BETWEEN MILE MARKERS 10
AND 62.
LAT...LON 4021 7912 4064 7884 4114 7881 4120 7878
4121 7872 4127 7875 4137 7896 4136 7807
4127 7806 4121 7810 4115 7804 4101 7801
4065 7808 4018 7847
FORECASTER: LAMBERTThunderstorm Wind, Cambria
- When
- June 23, 6:10 PM EST
- Where
- Cambria County, 0.69 mi S of Brownstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.320, -78.950
Thunderstorm wind estimated near 60 mph toppled several large trees and wires in Westmont.
Thunderstorm Wind, Cambria
- When
- June 23, 6:13 PM EST
- Where
- Cambria County, Johnstown Arpt
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 40.320, -78.830
Thunderstorm Wind, Cambria
- When
- June 23, 6:15 PM EST
- Where
- Cambria County, Johnstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.330, -78.920
Thunderstorm winds estimated near 60 mph toppled several trees and wires in Johnstown.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in Illinois, June 23, 20101 injured · $1.7 million · EF1 · 92 events
- Tornadoes and Damaging Winds in Indiana, June 23, 20102 injured · $2.2 million · EF1 · 49 events
- Excessive Heat in Maryland, June 23 to 24, 20101 death · 5 events
- Heat in Arizona, June 23 to 30, 20101 death · 1 event
- Flash Flooding and Damaging Winds in Illinois, June 23 to 24, 2010$487,000 · 61 kt wind · 44 events
- Flash Flooding and Damaging Winds in Illinois, June 23, 20101 injured · $247,000 · 74 kt wind · 33 events
- Flash Flooding and Damaging Winds in Iowa, June 23, 2010$645,000 · 61 kt wind · 18 events
- Flash Flood and Hail in Wisconsin, June 23, 2010$1.0 million · 56 kt wind · 7 events
- Flash Flood and Wildfire in New Mexico, June 23 to 26, 2010$1.0 million · 1 in hail · 6 events
- Tornadoes and Damaging Winds in Michigan, June 23, 2010$176,000 · EF1 · 12 events
- Hail and Damaging Winds in Ohio, June 23, 2010$164,000 · 1 in hail · 37 events
- Flooding and Damaging Winds in Iowa, June 23, 2010$490,000 · 78 kt wind · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 227814, 227815, 227816.